# SDR DALA2024032103574

- Difficulty date: March 15, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=160-200 X=6, X=0 AND X=-6. SUMMARY OF NRC 00620: CORROSION LEVEL 2. FLOOR SUPPORTS BTW STA Y=160-200 X=6, X=0 AND X=-6 WERE REPLACED PER B717-200 SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G. (LP #0246907)
